MathSciNet Relay Station
MathSciNet bibliographic data
MR1625491 (99m:11068) 11G18 (11F72)
Chen, Imin The Jacobians of non-split Cartan modular curves. Proc. London Math. Soc. (3) 77 (1998), no. 1, 1–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement